Simple singularities of functions on supermanifolds.
Mathematica Scandinavica, Tome 64 (1989) no. 2, pp. 251-284
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1989__64_2_186116,
author = {V. Serganova and A. Weintrob},
title = {Simple singularities of functions on supermanifolds.},
journal = {Mathematica Scandinavica},
pages = {251--284},
year = {1989},
volume = {64},
number = {2},
zbl = {0704.58007},
url = {http://geodesic.mathdoc.fr/item/MS2_1989__64_2_186116/}
}
V. Serganova; A. Weintrob. Simple singularities of functions on supermanifolds.. Mathematica Scandinavica, Tome 64 (1989) no. 2, pp. 251-284. http://geodesic.mathdoc.fr/item/MS2_1989__64_2_186116/